BibTeX record journals/dam/WangSWW11

download as .bib file

@article{DBLP:journals/dam/WangSWW11,
  author    = {Weifan Wang and
               Qiaojun Shu and
               Kan Wang and
               Ping Wang},
  title     = {Acyclic chromatic indices of planar graphs with large girth},
  journal   = {Discrete Applied Mathematics},
  volume    = {159},
  number    = {12},
  pages     = {1239--1253},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.dam.2011.03.017},
  doi       = {10.1016/j.dam.2011.03.017},
  timestamp = {Sun, 28 May 2017 13:22:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/WangSWW11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics